People

 

Faculty: Salas Olaguer, Hector

Education:
Licenciado en Matematicas, Universidad Nacional de Cuyo, Argentina, 1972.

Ph.D., 1983, University of Iowa

Research Interests:
Functional Analysis, Operator Theory, Dynamics of linear operators.

Teaching Interests:
Calculus, Differential Equations, Linear Algebra, Topology, Real and Complex Analysis.

Articles:
Salas, Héctor N. Dual disjoint hypercyclic operators. J. Math. Anal. Appl. 374 (2011), no. 1, 106–117, 47A16

Marano, Miguel; Salas, Héctor N. Maps with dense orbits: Ansari s theorem revisited and the infinite torus. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 3, 481–492. (Reviewer: K. S. S. Nambooripad), 47A16

Salas, Héctor N. Problems on hypercyclic operators. Advanced courses of mathematical analysis III, 139–153, World Sci. Publ., Hackensack, NJ, 2008. (Reviewer: Alfonso Montes-Rodríguez), 47A16

Salas, Héctor N. Pathological hypercyclic operators. II. Banach spaces and their applications in analysis, 403–411, Walter de Gruyter, Berlin, 2007. (Reviewer: Karl-Goswin Grosse-Erdmann), 47A16 (47B37)

Salas, Héctor N. Banach spaces with separable duals support dual hypercyclic operators. Glasg. Math. J. 49 (2007), no. 2, 281–290. (Reviewer: Vivien G. Miller), 47A16 (46B99 47A05)


Webpage: http://math.uprm.edu/academic/people.php

Email: hector.salas@upr.edu

Office: OF-404

Phone: 5875

Position: Professor

 

Go Back